# SDR SIMA200823402

- Difficulty date: August 19, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FR 20 WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR AND CLEANED THE AREA.  PREPARED A DOUBLER, FILLLER, TWO SHIMS AND BACK PLATE.  CLEANED AND TREATED ALL REPAIR PARTS.  REPAIR DONE IAW EMB 145 SRM (SRM EMB-145/1142 REV 40) CHAPTER 53-00-10 FIGURE 201.  ACFT RETURNED TO SERVICE.  (S)
